# SDR UIA02007

- Difficulty date: September 10, 2002
- Submitted: September 16, 2002
- Operation: Air carrier
- Aircraft: N17923
- Make and model: Doug MD-90-30
- Aircraft serial: 53534
- Aircraft time: 10,096 hours, 12,243 cycles
- System (JASC): 3244 · Tire
- Part: Wheel
- Condition: Departed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: D

## Discrepancy

NR 3 MAIN WHEEL MISSING , NO DAMAGE FOUND ON MLG OR FUSELAGE DURING TRANSIT CHECK. A/C APPROCHED AND LANDED WITH NORMAL CONFIGURATION,  MAIN WHEEL FOUND ADJACENT TO TAXI WAY & "ANTI-SKID FAULT" MESSAGE SHOWED IAW PILOT REPORT. CARRIED OUT MAIN WHEEL CHECK IAW BOEING'S RECOMMENDATION,  ALSO REPLACE NR 3 & 4 WHEEL AND SHAFT, CHECKED NORMAL. RECHECKED ORIGINAL NR 3 WHEEL, NO DAMAGE EXCEPT RETAINER PIN WAS MISSING.
